Tylenol Arthritis Caplet Voluntary Recall Expanded

Johnson & Johnson is expanding a voluntary recall of Tylenol Arthritis Caplets due to consumer reports of a moldy smell associated with nausea and stomach pain.

The New Brunswick, N.J., company says it is now recalling all product lots of the Arthritis Pain Caplet 100 count bottles with the red EZ-Open Cap.

Johnson & Johnson had recalled five lots of the product last month.

To date, the side effects, which also include vomiting and diarrhea, have been "temporary and non-serious."

The health care company says the odor results from the breakdown of a chemical used to treat wooden pallets that transport and store packaging materials.


You must be logged in to post comments.

Username:
Password (case sensitive):
Remember Me:

Read Comments

Comments are posted from viewers like you and do not always reflect the views of this station.
  • by Audra Location: SoCal on Jan 2, 2010 at 05:06 AM
    Im not certain, but I think when they call it a voluntary recall, the law does not provide that they have to compensate the loss of funds. If it were mandatory, they would. They probably get away with "voluntary" by saying the symptoms are not serious. Personally, I think stating it's not serious depends on whether you're the one vomiting and running or not.
  • by Randolph on Dec 29, 2009 at 12:37 PM
    I personally have been taking Tylenol Arthritis-Strength Caplets for 2-3 weeks, thinking it was safe. Yet, now I realize that I have been experiencing some of these symptoms. What can be done about this so far as Johnson & Johnson is concerned (other than simply stop taking them...duh!)? Have they made any comments about compensation or health damages? Thank you very much. I would love to hear a definite responce.
WITN

275 E. Arlington Blvd. Greenville, NC 27858 252-439-7777
Copyright © 2002-2016 - Designed by Gray Digital Media - Powered by Clickability 80258767 - witn.com/a?a=80258767
Gray Television, Inc.